MAUDE Adverse Event Report: Medos International Sàrl CH VIPER PRIME; Thoracolumbosacral Pedicle Screw System

Medos International Sàrl CH VIPER PRIME; Thoracolumbosacral Pedicle Screw System
Catalog Number 186770345S
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction

Brand Name
VIPER PRIME
Common Device Name
Thoracolumbosacral Pedicle Screw System
Manufacturer (Section D)
Medos International Sàrl CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
Medos Int Spine
chemin blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50717467
Report Number1526439-2026-01416
Device Sequence Number21479348
Product Code NKB
UDI-Device Identifier10705034530185
UDI-Public(01)10705034530185
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number186770345S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/17/2026
Supplement Date Received by Manufacturer09/19/2026
Initial Report FDA Received Date09/10/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown